# SDR HALA9700323

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47735
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - OVERHEAD EMERGENCY LIGHTING, ROWS 2-L INOP.  REMOVED AND REPLACED RECHARGEABLE BATTERIES.  OPS CHECK OK.  (M)
